Universality in quantum parametric correlations

P. Leboeuf 1, M. Sieber 1, 2

Physical Review E: Statistical, Nonlinear, and Soft Matter Physics 60 (1999) 3969-3972

We investigate the universality of correlation functions of chaotic and disordered quantum systems as an external parameter is varied. A new, general scaling procedure is introduced which makes the theory invariant under reparametrizations. Under certain general conditions we show that this procedure is unique. The approach is illustrated with the particular case of the distribution of eigenvalue curvatures. We also derive a semiclassical formula for the non-universal scaling factor, and give an explicit expression valid for arbitrary deformations of a billiard system.

  • 1. Laboratoire de Physique Théorique et Modèles Statistiques (LPTMS),
    CNRS : UMR8626 – Université Paris XI – Paris Sud
  • 2. Abteilung Theoretische Physik,
    Universität Ulm
Retour en haut